# SDR UALA2011121506899

- Difficulty date: December 13, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,126 hours, 8,856 cycles
- Engine: Pwa PW4077
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6F16112532
- Part serial: 0258S037
- Condition: Worn
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE 3C HAS METAL REINFORCING PLY SHOWING.   REPLACED MLG TIRE 3 CENTER PER MM.
